(as of May 24,2020 06:50:22 UTC – Details)
Experience the relief of Alavert Allergy 24 Hour Orally Disintegrating Tablets to help relieve all of your worst allergy symptoms. The active ingredient in this allergy medicine for adults is a non-drowsy (1) antihistamine (Loratadine 5 mg). Alavert Allergy delivers 24 full hours of symptom relief, sneezing, runny nose, itchy, watery eyes and itching of the nose and throat in a single orally disintegrating tablets. Alavert is conveniently available over-the-counter without a doctor’s prescription so you can get back to your day and leave your allergies behind. Alavert allergy relief tablets is available in citrus and fresh mint flavors. This allergy medicine may be used by adults and children 12 years and older – review all labeled directions and warnings prior to use. (1) When taken as directedSatisfaction Guarantee If for any reason you are not satisfied with any GSK Consumer Healthcare product, GSK Consumer Healthcare will provide you with a reimbursement within 45 days of the date of purchase. Please note that because GSK is unable to control the quality of our products sold by unauthorized sellers, the Guarantee is not available for products purchased from unauthorized sellers due to potential quality issues outside GSK’s control. Please contact GSK Consumer Healthcare directly for more information.
Multi-symptom allergy relief tablets deliver 24 hours of non-drowsy relief (1) from sneezing, runny nose, itchy, watery eyes and itching of the nose & throat
Over-the-counter antihistamine medicine tackles the worst allergy symptoms
Allergy medicine with active ingredients Loratadine 10 mg
Alavert Allergy Orally Disintegrating Tablets may be used by those 12 years and older
HSA and FSA eligible product